Dec 01, 2018 8:00 AM

The Explorer Program provides enrichment opportunities to all student in Cajon Valley Union School District, while recovering one day of excused or unexcused absences. The Saturday Explorer Program provides multiple options to meet the needs and interests of each child whether it is through coding, art, engineering makerspace/woodshop and other exciting offerings. This program is available to all students in grades 1st to 8th. All students currently enrolled in the Cajon Valley Union School District are eligible to join us on Best Saturday Ever.    Hours: 8am - 12:30pm (Lunch Included)   Dates: 10/6/2018, 11/3/2018, 12/1/2018, 1/26/2019, 2/23/2019, 3/9/2019, 4/6/2019*, 5/11/2019   PLEASE REGISTER FOR ONE (1) CLASS PER SATURDAY PER STUDENT. DUPLICATE REGISTRATIONS WILL BE DELETED.  STUDENTS REGISTERD FOR CODING, PLEASE BRING YOUR CHROMEBOOK.  * Our April 6th Explorer, will be at Greenfield Middle School to celebrate our district’s TEDx event. Greenfield Middle School - 1495 Greenfield Dr, El Cajon, CA 92021

Dec 31, 2018 9:00 PM

Que Venga El Año Nuevo 2019! - New Year's Eve in the City 2019 San Francisco in a unique City and your New Year's Eve should be a unique experience. Come join us as we say good bye to the old, ring in the new with cheers to the fabulous possibilities of a New Year!  Come Celebrate in Downtown San Francisco! Bring in the New Year in the City!     Countdown 2019! New Year's Eve 2019 Features:-World Class DJS -Large Bar-Premium Party Favors, Noise Makersand LED Foam Sticks-Balloon Drop The Music:  Dancefloor 1:  Salsa / Merengue / Reggaeton / Old School / Hip Hop / Top 40 DJ's TBD Area 2: Outdoor Deck ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~ Cadillac Bar 44 Ninth Street San Francisco, CA 9410321+ |  Evening Attire Required | 9pm-1:30am NYE 2019Things to Keep in mind:- Our New Year's Eve Parties always sell out.- Upscale, Chic, Cocktail and Evening Attire ALWAYS Enforced.- Make sure to purchase your tickets early to ensure entry.- No ball caps, t-shirts, unkept jeans, sneaker will not be permitted- Prices are subject to change  and will increase as we approach a sell out.- All Sales are final. No refunds or exchanges. Terms & conditions All tickets are final sale and cannot be exchanged or refunded. In the case of an event cancellation without a rescheduled date, a full refund will be automatically issued to each patron on the credit card used to purchase. By purchasing a ticket to this event, you agree to this purchase policy. Before purchasing your tickets, we urge you to confirm the title, time and location of the event. Answers to FAQ:-ID is Required 21+ to enter-Coat Check is available-Dress Code  - Chic Cocktail Attire is required (no sneakers), Semi Formal Preferred-Upgrades are possible at the door while they last-Limited Number of Tickets will be available at the door

Feb 06, 2019 9:00 AM

New to Jobvite? Looking to get educated on Jobvite Hire, our Applicant Tracking System? Spend a day with us and become the Jobvite resource for your organization.   This comprehensive training session is intended for Jobvite Hire Administrators. Training Agenda Topics:  Understand roles in Jobvite Customize configuration Automate forms, communications, and offer letters Increase employee engagement Social Recruiting Explore new features Optimize your Jobvite instance  Techniques for building key reports Question and answer roundtable   When: 9:00 AM – 4:30 PM on Wednesday, February 6, 2019 Where: Jobvite - 1300 S El Camino Real, Suite 400, San Mateo, CA, 94402 *Guest parking available in the outdoor lot *Lunch, coffee, and snacks provided *Please don't forget to bring your laptop! Registration: $495 per person - register 3 people at your company and save 15%, or bring a buddy and save 10%     *Please Note: Boot Camp Training events could be canceled due to low enrollment or other factors. In the unlikely event that a cancelation does occur, we will refund your Boot Camp ticket purchase and provide a seat at a future Boot Camp event.

Jan 26, 2019 8:00 AM

Welcome to the 2019 Citizens’ Climate Lobby NorCal Regional Conference Saturday, January 26th 8am - Sunday, January 27th 1pm You are invited to the annual Citizens' Climate Lobby (CCL) Northern California Regional Conference! CCL builds the political will for our elected representatives to take action on climate change. Our Regional Conference is an opportunity for newcomers and experienced CCL members to gather to learn, practice skills, inspire each other, and strategize in moving our country toward climate solutions.  Rising temperatures, prolonged wildfire seasons, drought, flooding, and insect infestations are already impacting our communities, agriculture and outdoor recreation industries. The harm of inaction and the benefit of action have never been higher. For more information, contact Tasha Reddy [email protected] What you need to know about the 2019 NorCal Regional Conference: Who: Everyone is welcome, whether it’s your first CCL experience or you’re an experienced volunteer. You are welcome no matter where you're from. When: Saturday, January 26th 8am - Sunday, January 27th 1pm Where: Menlo-Atherton High School, 555 Middlefield Rd, Atherton, CA 94027 ** Important Note ** This address is in Atherton (it is not 555 Middlefield located in Menlo Park) If arriving by car, please park in the student lot.  Enter the lot on Ringwood Ave. When you arrive, come to the cafeteria or the theater. Tickets: Regular: $80 College/University students or under 25 years old: $10 High School student registration is free. Ticket includes the conference and meals indicated in the agenda. Food: There will be a morning snack and coffee both mornings.  Lunch from Asian Box will be served on Saturday.  Vegan and gluten free options are available. Lodging Here are a few hotel options nearby: Hotel Lucent, 727 El Camino Real, Menlo Park  hotellucent.com Menlo Park Inn, 1315 El Camino Real, Menlo Park   www.menloparkinn.com Red Cottage Inn & Suites, 1704 El Camino Real, Menlo Park   www.redcottageinn.com For those who need it, we will work to find lodging accomodations in the homes of local CCL volunteers.  If you live nearby and can offer someone a place to stay, please let us know. For housing offers and requests, please contact Edgar Ross or at 831-440-9251 (be sure to leave a call-back number in the message).  When emailing, please write "NCRC" at the begining of the subject line. Please inclue name, phone, and where you are coming from (for requests) or where you are offering a room (for offers).  Be specific with your needs or what you can offer (number of people, number of beds, pets/allergies, etc). Transportation The Menlo Park Caltrain Station is less than a mile from the high school, about a 10 minute walk.  If there is demand, we will set up a shuttle from the train station to the school. There is free parking at the school. Here is a usefull site for arranging carpools: https://www.groupcarpool.com/t/brkc47 AGENDA Weekend at a Glance (subject to change) Saturday January 26 8:30am – 9:00am:  Registration and morning snack 9:30am – 9:45am:  Welcome and kick-off, Madeleine Para and Emcee 9:45am – 10:30pm:  Plenary #1: Speaker  (30 min & 15 min Q&A) 10:30am – 12:30am:  CAT Workshop (2 hours, Library) 10:30am – 11:30am:  Leadership Training w Madeleine (60 min) 11:30am – 11:45am:  Short Break 11:45am – 12:30pm:  Leadership Training w NorCal CCLers (45 min) 12:30pm – 2:00pm:  Lunch 2:00pm – 2:15pm:    State of the State (15 min) 2:15p – 3:00pm:     Plenary #2: Speaker (30 min & 15 min Q&A) 3:00pm – 3:30pm:    Break 3:30pm – 5:00pm:    Plenary #3: Panel (90min) 5:00pm - 6:30pm:    Breakout Fair (90 min) 6:00pm - 7:00pm:    Networking and social hour Sunday January 27 8:30am – 9:00am:   Morning snack 9:30am – 10:45am:   Getting a bill through Congress: When is compromise a good thing? 10:45am – 11:00am:   Short Break 11:00am – 12:10pm:   Four Breakout Workshops (Theater, Library, Café, Classroom) 12:15am - 12:30pm:   Closing session w emcee, Tasha, Heath, & Jennifer Minors (under 18) Registration: If you are under the age of 18, or are registering for someone under 18, a signed permission slip must be completed to attend the conference. Please email [email protected] for a permission slip. Minors must be accompanied by a parent/guardian or chaperone (who must also be registered for the conference). Questions? Please email Tasha Reddy [email protected] By registering for this event, you are giving Citizens' Climate Lobby and Citizens' Climate Education permission to send you email including information about CCL/CCE and how you can volunteer and support our work. You can unsubscribe at any time by emailing [email protected] View our Privacy Policy.